Posted By Mike Kenton on February 09, 1999 at 18:31:36:
In Reply to: Vasovagal syncope posted by glendon on February 09, 1999 at 16:44:06:
I am a 39 year old male with a history of high blood pressure. I,me on apotriazide 25/50 MG.I have blacked out 8 times in the last 9 month,s. I,me out for app. 2or 3 minutes there is no warning it,s just out I go.When I wake up I feel weak and get a headache which last's for about an hour. I also feel like I'me going to pass out from time to time . I,ve had blood work EKG,EEG, heart sonogram ,stress test, CAT scan, holter,tilt table, my neck arteries were checked all those test are normal. I am now wearing a loop monitor last night I pressed record and when the hospital called this morning they said my strip was normal. What would cause this problem? Is it possible that I had a false negative on the tilt table . thank you Glendon
I had much the same problem as you and went through all the same tests which were all negative. It was not until I passed out at an airport that my cardiologist suggested I have an EP study done. Before this, they were telling me it was vasovagal syncope. I did not believe this, but all the tests up to that point were normal. It was two years of testing but I knew my body and did not except anxiety or vasovagal as an answer. It ended up that I had a ventricular tachydardia caused by right ventricle dysplasia. It causes the heart's electrical system to malfunction and cause fainting. I suggest you have an EP study done to see if you have some electrical problem. I also had a tilt-table that showed nothing. Do not accept this test as definitive. If I did, I would probably not be alive today. Insist on the EP study. It that is normal, maybe then you could accept vasovagal but not until then. If you would like to discuss my experience further, you can reach me at my e-mail address posted above this follow-up response.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.